default search action
"Automorphisms of strongly regular graphs with applications to partial ..."
Stefaan De Winter, Ellen Kamischke, Zeying Wang (2016)
- Stefaan De Winter, Ellen Kamischke, Zeying Wang:
Automorphisms of strongly regular graphs with applications to partial difference sets. Des. Codes Cryptogr. 79(3): 471-485 (2016)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.